I began taking clindamycin on Friday at 11PM through a drip at the ER. I was discharged from the ER at 2AM. I was given a RX for 300MG of clindamycin to be taken 3 times per day. Seven hours after taking the the third dosage I began to deveop welts (about 4-5) on my back acopanied by itching. Should I stop taking this med or should I take the next dose? My inclination is to stop taking this med and see my personal MD ASAP Monday. Thanks.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Fui al ginecologo por q no que dava enbarazada y me dieron clindamycin .me enbarasare? con este med?
Posted 9 Nov 2011 • 1 answer
Posted 24 Aug 2015 • 2 answers
Posted 13 Mar 2016 • 0 answers
Posted 23 Apr 2016 • 0 answers